# SDR DALA2015031702193

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON LEFT FWD BORE OF RIB XOS 198 AT SLAT PANEL NR 2 RT WING.  DAMAGE WAS REWORKED AND MEASURED, WITH DIAMETER INBD 0.940, 1 HOLE, THEREFORE WITHIN LIMITS OF MAXIMUM REWORK HOLE DIAMETER IAW SRM 57-02, PAR 9 C, 1. BUSHING WAS FABRICATED IAW SRM 57-02, PAR 9C, 2.
